# SDR SWAA2021051270823

- Difficulty date: May 8, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 16,031 hours, 7,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING SCREW ON GIRT BAR HOLDER / REPLACED MISSING RIVET ON GIRT BAR BRACKET. REF AMM 51-40-02. REMOVED & REINSTALLED SLIDE. REF MT 725-61-06.
